MathSciNet Relay Station
MathSciNet bibliographic data
MR2329683 (2009a:46064) 46E35 (42C15 43A15 43A25 47B38)
Sugimoto, Mitsuru; Tomita, Naohito The dilation property of modulation spaces and their inclusion relation with Besov spaces. J. Funct. Anal. 248 (2007), no. 1, 79–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement